Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 184, NWS Philadelphia/Mount Holly

June 29, 2019Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 29, 2019, 5:32 PM EDT for Monmouth County, Ocean County, New Jersey. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2019, 5:32 PM EDT (21:32 UTC)
Expired
Jun 29, 2019, 6:15 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:36 PM EDTMARINE TSTM WIND 608 S Seagate, NY60 MPH OBSERVED AT SANDY HOOK MESONET
Jun 29, 5:36 PM EDTTSTM WND GST 61Sandy Hook, NJ
Jun 29, 5:36 PM EDTHAIL 1.75Eatontown, NJTIME ESTIMATED FROM RADAR.
Jun 29, 5:37 PM EDTHAIL 1.75West Long Branch, NJGOLF BALL SIZE HAIL IN WEST LONG BRANCH. TIME ESTIMATED FROM RADAR.
Jun 29, 5:38 PM EDTTSTM WND DMG1 Ene Asbury Park, NJDAMAGE TO AN OUTDOOR STAGE AND EQUIPMENT OWING TO THUNDERSTORM WINDS. TIME ESTIMATED FROM RADAR.
Jun 29, 5:40 PM EDTTSTM WND DMGMiddletown, NJSEVERAL DOWNED TREES, BRANCHES, AND POWER LINES REPORTED. TIME ESTIMATED FROM RADAR.
Jun 29, 5:45 PM EDTTSTM WND DMGEatontown, NJSEVERAL REPORTS OF TREES AND LIMBS DOWN IN EATONTOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 12:08 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS51 KPHI 292132
SVRPHI
NJC025-029-292215-
/O.NEW.KPHI.SV.W.0184.190629T2132Z-190629T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
532 PM EDT Sat Jun 29 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  North central Ocean County in southern New Jersey...
  Monmouth County in central New Jersey...

* Until 615 PM EDT.

* At 532 PM EDT, severe thunderstorms were located along a line
  extending from near Huguenot to near Vista Center, moving east at
  45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Long Branch, Asbury Park, Sandy Hook, Middletown, Howell, Marlboro,
  Tinton Falls, Holmdel, Red Bank, Matawan, Highlands, Farmingdale,
  Allenwood, East Freehold, Six Flags Theme Park, West Freehold,
  Adelphia, Vista Center, Yorketown and Elberon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4013 7398 4014 7443 4034 7433 4040 7425
      4044 7424 4045 7422 4044 7420 4046 7418
      4041 7399 4043 7398 4048 7402 4047 7400
      4043 7397
TIME...MOT...LOC 2132Z 262DEG 39KT 4050 7414 4019 7432 

HAIL...0.75IN
WIND...60MPH
 
$$

CMS
3 follow-up statements
710 
WWUS51 KPHI 292150
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
550 PM EDT Sat Jun 29 2019

NJC029-292159-
/O.CAN.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Ocean NJ-
550 PM EDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OCEAN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM EDT for
central and southern New Jersey.

LAT...LON 4013 7398 4014 7425 4015 7426 4046 7418
      4041 7399 4041 7398 4048 7402 4047 7400
      4043 7397
TIME...MOT...LOC 2149Z 262DEG 39KT 4052 7391 4021 7409 

$$

NJC025-292215-
/O.CON.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
550 PM EDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MONMOUTH COUNTY...

At 549 PM EDT, severe thunderstorms were located along a line
extending from near Rockaway Beach to near Collingwood Park, moving
east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Long Branch, Asbury Park, Sandy Hook, Middletown, Howell, Tinton
Falls, Holmdel, Red Bank, Highlands, Farmingdale, Allenwood, Elberon,
Navesink, Collingwood Park, Lincroft, Freewood Acres, East Freehold,
Eatontown, West Long Branch and Rumson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4013 7398 4014 7425 4015 7426 4046 7418
      4041 7399 4041 7398 4048 7402 4047 7400
      4043 7397
TIME...MOT...LOC 2149Z 262DEG 39KT 4052 7391 4021 7409 

HAIL...0.75IN
WIND...60MPH
 
$$

CMS
411 
WWUS51 KPHI 292204
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
604 PM EDT Sat Jun 29 2019

NJC025-292215-
/O.CON.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
604 PM EDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MONMOUTH COUNTY...

At 603 PM EDT, severe thunderstorms were located along a line
extending from near Atlantic Beach to near Asbury Park, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Surface observations. A gauge in Sandy Hook reported a 61 
         mph wind gust with these storms.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Long Branch, Asbury Park, Sandy Hook, Tinton Falls, Red Bank,
Manasquan, Highlands, Allenwood, Elberon, Navesink, Eatontown, West
Long Branch, Rumson, Little Silver, Oceanport, Neptune City, Spring
Lake Heights, Bradley Beach, Shrewsbury and Spring Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4013 7398 4013 7410 4014 7412 4042 7406
      4041 7399 4041 7398 4048 7402 4047 7400
      4043 7397
TIME...MOT...LOC 2203Z 262DEG 39KT 4054 7376 4023 7394 

HAIL...<.75IN
WIND...60MPH
 
$$

CMS
108 
WWUS51 KPHI 292218 RRA
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
618 PM EDT Sat Jun 29 2019

NJC025-292228-
/O.EXP.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
618 PM EDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONMOUTH COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 700 PM EDT for
central and southern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 4013 7398 4013 7410 4014 7412 4042 7406
      4041 7399 4041 7398 4048 7402 4047 7400
      4043 7397
TIME...MOT...LOC 2218Z 262DEG 39KT 4056 7357 4025 7375 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 29, 3:53 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Sat Jun 29 2019

.SYNOPSIS...
Low pressure tracking to our north will pull a strong cold
front across our area tonight with a secondary cold front moving
through during the day on Sunday. High pressure will build in
for Monday. A weak disturbance and associated cold front will
then move through Tuesday before stalling just to our south
Wednesday into Thursday. The front may potentially lift back to
our north as a warm front on Friday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe Thunderstorm Watch 461 and 462 remain in effect through 7
pm.

A closed low will move into the Northeast U.S. overnight
tonight. At the same time, surface low pressure will be exiting
New England as its cold front settles south. This front will
probably clear much of our area by daybreak Sunday.

Thunderstorms should settle south and east of our area by late
evening. The leading edge of more pronounced height falls
arriving later this evening into the overnight may result in
some redevelopment of showers or thunder behind the main line.

A wind shift to the west and northwest will occur behind the
cold front. However the surface flow should go light and much
of the area will continue to see dewpoints in the middle to
upper 60s. This will result in a muggy night. Patchy fog cannot
be ruled out.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As the mid-lvl trough axis passes just north of the
area Sunday, there will be another chance of showers and
thunderstorms, especially PA Turnpike/I-195 north. Despite
increasing mid-lvl lapse rates as the mid-lvl cold pool passes
overhead, don't think these storms will be particularly strong
as the low-lvls will be drier than Saturday. High temperatures
will generally be in the 80s with breezy northwest winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Synoptic Overview:

The extended period begins with a mid-lvl closed low diving
southeastward through the area which kick off a second round of
cold advection (mostly aloft). Upstream of this feature a SW-NE
oriented ridge will prevail over the Central US, with an
inverted trough residing south of the ridge over Texas. The
central-US ridge axis relocates southeastward Monday into
Tuesday, eventually centering itself over the southeastern US as
broad troughing develops over the Western US. Various
shortwaves moving over-top the eastern US ridge will likely
impact the area starting Tuesday morning, with the flow
generally becoming more zonal as the ridge axis flattens. A
stalled boundary looks to set up near the area by the middle of
next week with various convectively-enhanced shortwaves likely
sparking diurnal convection over our area.

Dailies:

Monday...High pressure briefly builds in SW of the area on
Monday resulting in a quiet day. High temperatures will likely
be similar to Sunday, with lighter winds and less clouds.

Monday night/Tuesday...A shortwave will pass through the area
Monday night into early Tuesday morning with a brief round of
showers (and possibly a few thunderstorms) possible. Diurnal
timing does not favor particularly strong storms and the system
should be progressive with precipitation largely out of the area
by Tuesday afternoon. Highs will be about 5 degrees warmer than
Monday with a weak cold front pushing through later in the day.

Wednesday-Saturday...Wednesday will likely be dry and warm for
most places, although there may be a chance of storms late in
the day over Delmarva. Moisture will increase Thursday and this
moisture combined with convectively-enhanced mid-lvl waves, and
a nearby boundary will likely result in (at least) scattered
convection Thursday/Friday (and potentially into the weekend).
It looks like it will be fairly muggy with dewpoints around 70s
and highs in the upper 80s to low 90s Thursday/Friday.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms this evening, especially
from the PHL area south and east with MVFR/IFR conditions for a
time. After this evening, local MVFR visibility cannot be ruled
out for a time due to fog. Otherwise, VFR conditions expected. West
winds diminishing to near 5 knots, then becoming northwest or
even locally light and variable.

Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud
cover. NW increasing to around 15 kts, with gusts 20-30kts.

Outlook...
Sunday night...VFR with N/NW winds diminishing to 5-10 knots or
less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible Monday night into Tuesday morning. West winds 5-10
knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Tonight...Conditions are expected to remain below Small Craft
Advisory criteria. Southwesterly winds will diminish some
tonight and become west to west-northwest. Some thunderstorms
this evening may produce local wind gusts of 34 knots or
higher.

Sunday...SCA conditions will be approached. Winds near the
shore may gust near 20-25kts Sunday afternoon.

Outlook...
Sunday night...SCA conditions will be approached. Winds near
the shore may gust near 20-25kts Sunday evening.

Monday through Wednesday...Sub-SCA conditions expected with 3-4
seas Monday decreasing to 2-3 ft for Wednesday.

Rip Currents...
There is a low risk for the development of dangerous rip
currents today with southwesterly winds 10-15 mph and waves (6-9
second period) in the surf zone around 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Carr/Kruzdlo
Near Term...Kruzdlo
Short Term...Kruzdlo
Long Term...Carr
Aviation...Carr/Kruzdlo
Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 4:24 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
424 PM EDT Sat Jun 29 2019

DEZ001-NJZ015>019-PAZ070-071-102-104-106-302030-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-302030-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-302030-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-302030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 29, 5:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             CHERRY HILL             39.93N 75.03W
06/29/2019  M0.25 INCH       CAMDEN             NJ   TRAINED SPOTTER

            LASTED FOR 10 MINUTES.

&&

TCD
Local storm report, Jun 29, 5:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 NNW HIGHLAND PARK     40.52N 74.43W
06/29/2019  E0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

TCD
Local storm report, Jun 29, 5:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     MARINE TSTM WIND 1 E WARETOWN            39.79N 74.17W
06/29/2019  M45 MPH          ANZ451             NJ   MESONET

&&

MPS
Local storm report, Jun 29, 5:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             1 SE METUCHEN           40.53N 74.36W
06/29/2019  E0.75 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

&&

TCD
Local storm report, Jun 29, 5:20 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     MARINE TSTM WIND 1 E WARETOWN            39.79N 74.17W
06/29/2019  M46 MPH          ANZ451             NJ   MESONET

            CORRECTS PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 E WARETOWN.

&&

MPS
Local storm report, Jun 29, 5:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 E WYOMING             39.12N 75.55W
06/29/2019  E0.25 INCH       KENT               DE   PUBLIC

&&

TCD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:08 PM EDTSpecial Weather StatementPHIBurlington37 min
Jun 29, 1:35 PM EDTSpecial Weather StatementPHICamden25 min
Jun 29, 1:54 PM EDTSpecial Weather StatementPHIBurlington36 min
Jun 29, 2:31 PM EDTSpecial Weather StatementPHIGloucester29 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Gloucester37 min
Jun 29, 3:10 PM EDTSpecial Marine WarningPHI50 min
Jun 29, 3:14 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem46 min
Jun 29, 3:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean43 min
Jun 29, 3:18 PM EDTSpecial Marine WarningPHI57 min
Jun 29, 3:19 PM EDTSpecial Weather StatementPHIOcean26 min
Jun 29, 3:24 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem36 min
Jun 29, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jun 29, 3:31 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jun 29, 3:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 3:56 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren49 min
Jun 29, 3:59 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jun 29, 4:00 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Jun 29, 4:01 PM EDTFlash Flood WarningPHISussex, Warren3 hr
Jun 29, 4:05 PM EDTSpecial Marine WarningPHI55 min
Jun 29, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 29, 4:11 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex49 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean30 min
Jun 29, 4:16 PM EDTSpecial Marine WarningPHI18 min
Jun 29, 4:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Jun 29, 4:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 4:26 PM EDTSpecial Marine WarningPHI49 min
Jun 29, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren48 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem47 min
Jun 29, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jun 29, 4:41 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 29, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jun 29, 4:52 PM EDTSpecial Marine WarningPHI34 min
Jun 29, 4:53 PM EDTSevere Thunderstorm WarningPHIMorris22 min
Jun 29, 4:55 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset27 min
Jun 29, 5:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean40 min
Jun 29, 5:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland67 min
Jun 29, 5:19 PM EDTSpecial Marine WarningPHI116 min
Jun 29, 5:29 PM EDTSpecial Marine WarningPHI109 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean32 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.